| Model Number |
PEEK SWIVELOCK C,4.75X19.1MM |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 4th august 2025, it was reported by an arthrex's employee via email that for 1 unit of ar-2324pslc, suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, its anchor break during insertion.This was detected during a lateral collateral ligament repair surgery on (b)(6) 2025.The case was completed successfully by using another new ar-2324pslc.There was no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-visual inspection of the suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, identified that the anchor was broken off at the base of the anchor.-functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, prying/leveraging and/or excessive force used on the device during insertion.